# SDR V0XD20230413001

- Difficulty date: February 27, 2023
- Submitted: April 13, 2023
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 14532606015
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK BETWEEN FR 36-47 IS CORRODED BEYOND LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED L/H SIDE SEAT TRACK BETWEEN FR 36-47 IAW EMB 135/145 AMM 53-01-06. SEE AVMAX WORK ORDER 81033 WORK CARD 1115.
